MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 SILICONE FLAT DRAIN; WOUND DRAIN
Catalog Number 0070430
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, an original issue was escalated to (b)(6) supply chain re: bard product#: 0070430 - 7mm flat drain.This drain has a fragile part of the drain that can be easily pulled off.This was discovered by an ent surgeon prior to implantation.In (b)(6), a bard rep was onsite, reviewed the product and the offered other products.At that time, no issue was identified with the product.On (b)(6) 2025, this issue was again escalated.Due to the piece easily being removed, concern exists for a potential retained foreign body when the drain was pulled post operatively.On (b)(6), (b)(6) engaged with bard to obtain a different lot#.That was received on 08/01.On (b)(6), notification was sent to the operating room staff re: this concern.On 08/05/2025, bard rep onsite to review issue and identified the same issue existed on the other lot# brought in.Per the rep, that will be internally escalated within bard investigation and review.These drains were being pulled and returned to bard from (b)(6) health sites.
 
Event or Problem Description
It was reported that in april 2025, an original issue was escalated to (b)(6) supply chain re: bard product#: 0070430 - 7mm flat drain.This drain has a fragile part of the drain that can be easily pulled off.This was discovered by an ent surgeon prior to implantation.In (b)(6), a bard rep was onsite, reviewed the product and the offered other products.At that time, no issue was identified with the product.On 7/30/2025, this issue was again escalated.Due to the piece easily being removed, concern exists for a potential retained foreign body when the drain was pulled post operatively.On 07/30, (b)(6) engaged with bard to obtain a different lot#.That was received on 08/01.On 07/30, notification was sent to the operating room staff re: this concern.On 08/05/2025, bard rep onsite to review issue and identified the same issue existed on the other lot# brought in.Per the rep, that will be internally escalated within bard investigation and review.These drains were being pulled and returned to bard from (b)(6) health sites.Reference report: mw5174384.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SILICONE FLAT DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23084132
Report Number1018233-2025-08297
Device Sequence Number9738709
Product Code GBX
UDI-Device Identifier00801741090752
UDI-Public(01)00801741090752
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0070430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown